Affordable Access

Publisher Website

Comments on “direct bilinear routh stability criteria for discrete systems”

Authors
Journal
Systems & Control Letters
0167-6911
Publisher
Elsevier
Publication Date
Volume
8
Issue
1
Identifiers
DOI: 10.1016/0167-6911(86)90035-6
Keywords
  • Routh-Hurwitz
  • Stability

Abstract

Abstract The above paper 1 1 Y. Bistritz, Systems and Control Letters 4 (1984) 265–271. discusses useful Routh-like stability criteria for discrete systems. Unfortunately, however, previous work on the subject escaped the attention of the author. This note co-ordinates previous work with results obtained in the above paper. It also points out some of the more recent developments on the subject.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments

More articles like this

Direct bilinear Routh stability criteria for discr...

on Systems & Control Letters Jan 01, 1984

A direct Routh stability method for discrete syste...

on Systems & Control Letters Jan 01, 1982

On discrete stochastic bilinear systems stability

on Journal of Mathematical Analys... Jan 01, 1986

Mean-square stability for discrete bilinear system...

on Systems & Control Letters Jan 01, 1992
More articles like this..